Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Thouault, N.; Breitsamter, C.; Adams, N. A.; Seifert, J.; Badalamenti, C.; Prince, S. 
Titel:
Numerical Analysis of a Rotating Cylinder with Spanwise Discs 
Abstract:
; ; ; ; ; ; ; 
Stichworte:
Numerical Analysis; Rotating Cylinder; Spanwise Discs 
Zeitschriftentitel:
AIAA Journal 
Jahr:
2012 
Band / Volume:
50, No. 2, 
Seitenangaben Beitrag:
Pages 271-283 
Reviewed:
ja 
Sprache:
en 
Status:
Erstveröffentlichung 
TUM Einrichtung:
Lehrstuhl für Aerodynamik 
Format:
Text